# SDR DALA2021101206251

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION AROUND WASTE DUCT BTW STA 1180 TO 1200 AND BTW STG 29L TO 29R AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00312: CORROSION AROUND WASTE DUCT BTW STA 1180 TO 1200 AND BTW STG 29L TO 29R AT AFT CARGO COMPARTMENT (C2) WAS REPAIRED PER ETI-57-21-499 REV. ORIG. AND ERA 594428-14 REV. ORIG. SECTION I: PERMANENT REPAIR. (1976781)
